Per citar aquest document: http://ddd.uab.cat/record/36471
Holder and Lp estimates for the solutions of the ∂-equation in non-smooth strictly pseudoconvex domains.
Burgués, J. M.

Data: 1990
Resum: Let D a bounded strictly pseudoconvex non-smooth domain in C'. In this paper we prove that the estimates in Lp and Lipschitz classes for the solutions of the ∂-equation with Lp-data in regular strictly pseudoconvex domains (see[2]) are also valid for D . We also give estimates of the same type for the ∂ in the regular part of the boundary of these domains.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 1 (1990) p. 77-91, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37614
DOI: 10.5565/PUBLMAT_34190_06
DOI: 10.5565/37614


15 p, 308.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-07, darrera modificació el 2017-04-25



   Favorit i Compartir